# SDR ASAA0570094

- Difficulty date: October 9, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14575011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  DURING C-CHECK FOUND CORROSION ON FLOOR SUPPORT AT BS 773.  REPAIRED IAW EA.  (K)
